# SDR AALA202204016364

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737
- Aircraft serial: 31176
- Aircraft time: 25,184 hours, 10,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT AISLE CEILING BETWEEN 32 C AND D,  EMERGENCY EXIT LIGHT (OVAL SHAPED ONE) IS NOT IN IT'S HOUSING AND HAS EXPOSED WIRING. THE LIGHT IS TUCKED INTO THE CEILING PANEL. RE-SECURED OVERHEAD EMERGENCY AT SEAT 32 DEF, OPERATIONS CHECK NORMAL PER AMM 33-51-00.
